# SDR WVER2016052700003

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 32,162 hours, 23,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Right Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-57-020, REV C, FOUND 2 EA FASTENERS IN THE RT WING PLANK TO BE OVERSIZE.
